# SDR CALA2011081500541

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 44,993 hours, 6,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510848
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED AT BS 325 LBL 27-55.  CORROSION REMOVED OUT IAW SRM 53-00 -51 1 FIG 101.  REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201.
